MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: brand name: infinion 16, upn: m365sc2316500, model: sc-2316-50, serial: (b)(6), batch: 17326196.Brand name: precision spectra.Upn: m365sc11320, model: sc-1132, serial: (b)(6), batch: 17603967.
 
Event or Problem Description
It was reported that the patient experienced pain at the implantable pulse generator (ipg) site and spinal cord stimulation (scs) leads displayed high impedances which led to inadequate stimulation as the impeded contacts were needed to get coverage of her pain.It was assessed that the high impedance contacts may have possibly caused the pain at the ipg site.The patient underwent a procedure where the ipg and leads were removed and replaced.The ipg site was changed from left gluteal to left flank.Post operatively, the patient was doing well.The explanted devices will not be returned as they were disposed by the hospital.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: brand name: infinion 16, upn: m365sc2316500, model: sc-2316-50, serial: (b)(6), batch: 17326196.Brand name: precision spectra upn: m365sc11320, model: sc-1132, serial: (b)(6), batch: 17603967.
 
Event or Problem Description
It was reported that the patient experienced pain at the implantable pulse generator (ipg) site and spinal cord stimulation (scs) leads displayed high impedances which led to inadequate stimulation as the impeded contacts were needed to get coverage of her pain.It was assessed that the high impedance contacts may have possibly caused the pain at the ipg site.The patient underwent a procedure where the ipg and leads were removed and replaced.The ipg site was changed from left gluteal to left flank.Post operatively, the patient was doing well.The explanted devices will not be returned as they were disposed by the hospital.Additional information was received that following the procedure, the patient had a hematoma and swelling, which was managed by wound checks and dressing change, and has now fully healed.

Brand Name
INFINION 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24300677
Report Number3006630150-2026-00799
Device Sequence Number5266075
Product Code LGW
UDI-Device Identifier08714729797814
UDI-Public08714729797814
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/10/2017
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Device Lot Number17674693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/27/2026
Date Device Manufactured02/10/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale